# SDR ASAA0410431

- Difficulty date: October 20, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FRAME IS CORRODED.  REMOVED CORRODED CAP, FABRICATED NEW CAP TO BE INSTALLED ON CARD NR 4846121.
